# SDR DALA2024082908527

- Difficulty date: August 26, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N145DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50065
- Aircraft time: 7,334 hours, 3,360 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 4 PINION TEETH (2EA) HAS EVIDENCE OF CORROSION AND PREVIOUS REWORK REF 5742-01028-02A. LIAISON ENGINEERING SUPPORT WILL BE REQUIRED BEFORE FURTHER FLIGHT. C/W ER/A 620064-14AD REV A, SECTION IV TIME-LIMITED REPAIR AND PRI 620064-14AD REV 0. (LP# 0522540)
